Show simple item record

dc.contributor.author Gatsinzi, J-B.
dc.date.accessioned 2008-08-04T10:29:44Z
dc.date.available 2008-08-04T10:29:44Z
dc.date.issued 2004
dc.identifier.citation Gatsinzi, J-B. (2004) Homotopy Lie Algebra of Spaces for Hyperbolic Coformal 2-Cones, Homology, Homotopy and applications, Vol 6 (1), pp. 167-173 en
dc.identifier.issn 1532-0073 (print)
dc.identifier.issn 1532 - 0081
dc.identifier.uri http://hdl.handle.net/10311/183
dc.description Copyright of International Press. http://www.intlpress.com/ en
dc.description.abstract In this paper, we show that the rational homotopy Lie algebra of classifying spaces for certain types of hyperbolic coformal 2-cones is not nilpotent. en
dc.description.sponsorship Supported by the Abdus Salam ICTP in cooperation with SIDA. en
dc.language.iso en en
dc.publisher International Press; http://www.intlpress.com/HHA/ en
dc.subject Differential Ext. en
dc.subject 2-cones en
dc.subject Coformal spaces en
dc.subject Rational homotopy en
dc.subject Lie algebra en
dc.title Homotopy Lie Algebra of Spaces for Hyperbolic Coformal 2-Cones en
dc.type Article en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search UBRISA


Advanced Search

Browse

My Account